On Symmetric and Antisymmetric Relations.
Monatshefte für Mathematik, Tome 76 (1972), pp. 323-327
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1972__76_177610,
author = {Jaroslav Nesetril},
title = {On {Symmetric} and {Antisymmetric} {Relations.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {323--327},
year = {1972},
volume = {76},
zbl = {0248.05119},
url = {http://geodesic.mathdoc.fr/item/MOMA_1972__76_177610/}
}
Jaroslav Nesetril. On Symmetric and Antisymmetric Relations.. Monatshefte für Mathematik, Tome 76 (1972), pp. 323-327. http://geodesic.mathdoc.fr/item/MOMA_1972__76_177610/